Previous |  Up |  Next


Title: Linearized models with constraints of type I (English)
Author: Kubáček, Lubomír
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 48
Issue: 2
Year: 2003
Pages: 81-95
Summary lang: English
Category: math
Summary: In nonlinear regression models with constraints a linearization of the model leads to a bias in estimators of parameters of the mean value of the observation vector. Some criteria how to recognize whether a linearization is possible is developed. In the case that they are not satisfied, it is necessary to decide whether some quadratic corrections can make the estimator better. The aim of the paper is to contribute to the solution of the problem. (English)
Keyword: nonlinear regression model with constraints
Keyword: linearization
Keyword: quadratization
MSC: 62F10
MSC: 62J02
MSC: 62J05
idZBL: Zbl 1099.62523
idMR: MR1966342
DOI: 10.1023/A:1026038009693
Date available: 2009-09-22T18:12:39Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] D. M.  Bates, D.  G. Watts: Relative curvature measures of nonlinearity.J.  Roy. Statist. Soc. Ser.  B 42 (1980), 1–25. MR 0567196
Reference: [2] A.  Jenčová: A comparison of linearization and quadratization domains.Appl. Math. 42 (1997), 279–291. MR 1453933, 10.1023/A:1023064412279
Reference: [3] L. Kubáček: On a linearization of regression models.Appl. Math. 40 (1995), 61–78. MR 1305650
Reference: [4] L.  Kubáček, L. Kubáčková, J. Volaufová: Statistical Models with Linear Structures.Veda, Bratislava, 1995.
Reference: [5] L.  Kubáček: Models with a low nonlinearity.Tatra Mountains Math. Publ. 7 (1996), 149–155. MR 1408464
Reference: [6] L.  Kubáček: Quadratic regression models.Math. Slovaca 46 (1996), 111–126. MR 1414414
Reference: [7] L.  Kubáček: Corrections of estimators in linearized models.Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica 37 (1998), 69–80. MR 1690475
Reference: [8] L.  Kubáček, L. Kubáčková: Regression Models with a Weak Nonlinearity. Technical Reports.University of Stuttgart, 1998, pp. 1–64.
Reference: [9] L.  Kubáček: Linear versus quadratic estimators in linearized models.Submitted to Appl. Math. MR 2043075
Reference: [10] A.  Pázman: Nonlinear Statistical Models.Kluwer Academic Publishers, Dordrecht-Boston-London and Ister Science Press, Bratislava, 1993. MR 1254661
Reference: [11] C. R. Rao, S. K.  Mitra: Generalized Inverse of the Matrix and Its Applications.J.  Wiley, New York, 1971. MR 0338013
Reference: [12] E.  Tesaříková, L. Kubáček: How to deal with regression models with a weak nonlinearity.Discuss. Math. Probab. Stat. 21 (2001), 21–48. MR 1868926, 10.7151/dmps.1018


Files Size Format View
AplMat_48-2003-2_1.pdf 358.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo